# SDR 2011FA0000375

- Difficulty date: June 10, 2011
- Submitted: June 17, 2011
- Operation: General aviation
- Aircraft: N721HM
- Make and model: Amd FALCON900B
- Aircraft serial: 158
- Aircraft time: 4,905 hours, 2,480 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: TUT1072PH
- Part serial: 187
- Condition: Failed
- Location: Cabin
- Part time: 4,905 hours, 2,480 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

WHILE TAXING LIGHT SMOKE ENTERED THE CABIN VIA AIR CONDITIONING DUCTS.
